MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. 3DKNEE; FEMUR, POROUS COATED, 3D, SIZE7, RT

ENCORE MEDICAL, L.P. 3DKNEE; FEMUR, POROUS COATED, 3D, SIZE7, RT
Catalog Number 236-02-107
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having knee pain and a loose component.
 
Additional Manufacturer Narrative
Corrected data: concomitant medical products: 312-01-106,lot 54063023 should be 312-02-106, lot 54063023.The reason for this revision surgery was knee pain and a loose component.The in-vivo length of patient service for the implant was 5.9 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for this event was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
FEMUR, POROUS COATED, 3D, SIZE7, RT
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key6231828
Report Number1644408-2016-01062
Device Sequence Number13644059
Product Code MBH
UDI-Device Identifier00888912111805
UDI-Public(01)00888912111805
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number236-02-107
Device Lot NumberA1000001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2017
Supplement Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
312-01-106,LOT 54063023; 392-11-607,LOT 54033677
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR